# SDR AALA201707039039

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 21,282 hours, 8,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  R1 DOOR EMERGENCY EXIT SIGN LENS MISSING.  REPLACED R1 EXIT IDENTIFIER PER AMM 33-51-04 OPS CHECKS OK.
